Ingredients for Advil Migraine Pain Reliever 200 MG Ibuprofen Liquid Filled Capsules, 20 CT

4.5
(506)


How to get it




Ingredients

See the full list of product ingredients on the product label. Active Ingredients: (in each brown oval capsule) Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID)* - Pain reliever (Present as the Free Acid and Potassium Salt) *nonsteroidal anti-inflammatory drug Pain Reliever

Inactive Ingredients: D&C yellow no. 10, FD&C green no. 3, FD&C red no. 40, gelatin, light mineral oil, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitol sorbitan solution.

Advil Migraine Pain Reliever 200 MG Ibuprofen Liquid Filled Capsules, 20 CT

4.5
(506)